Volume 11, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The Seiberg–Witten equations and the Weinstein conjecture

Clifford Henry Taubes

Geometry & Topology 11 (2007) 2117–2202
Bibliography
1 C Abbas, K Cieliebak, H Hofer, The Weinstein conjecture for planar contact structures in dimension three, Comment. Math. Helv. 80 (2005) 771 MR2182700
2 M Berger, P Gauduchon, E Mazet, Le spectre d'une variété riemannienne, Lecture Notes in Mathematics 194, Springer (1971) MR0282313
3 N Berline, E Getzler, M Vergne, Heat kernels and Dirac operators, Grundlehren Text Editions, Springer (2004) MR2273508
4 W Chen, Pseudo-holomorphic curves and the Weinstein conjecture, Comm. Anal. Geom. 8 (2000) 115 MR1730894
5 S Y Cheng, P Li, Heat kernel estimates and lower bound of eigenvalues, Comment. Math. Helv. 56 (1981) 327 MR639355
6 V Colin, K Honda, Reeb vector fields and open book decompositions I: the periodic case, preprint (2005)
7 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
8 D T Gay, Four-dimensional symplectic cobordisms containing three-handles, Geom. Topol. 10 (2006) 1749 MR2284049
9 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
10 H Hofer, Dynamics, topology, and holomorphic curves, from: "Proceedings of the International Congress of Mathematicians, Vol. I (Berlin, 1998)" (1998) 255 MR1648034
11 H Hofer, Holomorphic curves and dynamics in dimension three, from: "Symplectic geometry and topology (Park City, UT, 1997)", IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 35 MR1702942
12 H Hofer, Holomorphic curves and real three-dimensional dynamics, Geom. Funct. Anal. (2000) 674 MR1826268
13 K Honda, The topology and geometry of contact structures in dimension three, from: "International Congress of Mathematicians. Vol. II", Eur. Math. Soc., Zürich (2006) 705 MR2275619
14 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of $T^3$, Geom. Topol. 10 (2006) 169 MR2207793
15 A Jaffe, C Taubes, Vortices and monopoles, Progress in Physics 2, Birkhäuser (1980) MR614447
16 T Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften 132, Springer New York, New York (1966) MR0203473
17 P. Kronheimer, T. Mrowka, Monopoles and Three-Manifolds, New Mathematical Monographs 10, Cambridge University Press (2007) 770
18 S. Molchanov, Diffusion process in Riemannian geometry, Uspekhi Mat. Nauk 30 (1975) 1
19 C B Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften 130, Springer New York, New York (1966) MR0202511
20 Y G Oh, Floer mini-max theory, the Cerf diagram, and the spectral invariants arXiv:math.SG/0406449
21 T H Parker, Geodesics and approximate heat kernels
22 M Schwarz, On the action spectrum for closed symplectically aspherical manifolds, Pacific J. Math. 193 (2000) 419 MR1755825
23 R T Seeley, Complex powers of an elliptic operator, from: "Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966)", Amer. Math. Soc. (1967) 288 MR0237943
24 S Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math. 87 (1965) 861 MR0185604
25 C H Taubes, Asymptotic spectral flow for Dirac operators, to appear in Commun. Analysis and Geometry arXiv:math.DG/0612126
26 C H Taubes, The Seiberg-Witten and Gromov invariants, Math. Res. Lett. 2 (1995) 221 MR1324704
27 C H Taubes, $\mathrm{Gr}{\Rightarrow}\mathrm{SW}$: from pseudo-holomorphic curves to Seiberg–Witten solutions, J. Differential Geom. 51 (1999) 203 MR1728301
28 C H Taubes, $\mathrm{SW}{\Rightarrow}\mathrm{Gr}$: from the Seiberg–Witten equations to pseudo-holomorphic curves, from: "Seiberg Witten and Gromov invariants for symplectic 4-manifolds" (editor C H Taubes), First Int. Press Lect. Ser. 2, Int. Press, Somerville, MA (2000) 1 MR1798137
29 C H Taubes, Seiberg Witten and Gromov invariants for symplectic 4—manifolds, First International Press Lecture Series 2, International Press (2000) MR1798809
30 A Weinstein, On the hypotheses of Rabinowitz' periodic orbit theorems, J. Differential Equations 33 (1979) 353 MR543704